Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Drug induced gastritis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3354 Questions

Doctor :   Hi
User :   hello
Doctor :  
How can i help you?
User :   I have a question
User :   the past few days I have been feeling horrible
Doctor :   ok
User :   hacking cough, runny nose, etc
Doctor :  
User :   today I bought some tylenol cold multi-symptom severe caplets
User :   I took 2 this morning at 7
Doctor :  
User :   and my stomach started feeling really messed up
Doctor :  
User :   i just took 2 more about 20 minutes ago
Doctor :  
User :   and the stomach burning / pain is still there
User :   is this normal?
User :   kinda feverish as well
Doctor :   you have taken two tablets at one time

User :   right
Doctor :  
while you are suposed to take one tablet
User :   thats the recommended dosage
User :   it says to take 2 caplets every 4 hours
Doctor :  
may i know your age?
User :   31
Doctor :   the burning sensation in stomach indicates
Doctor :  
you have developed drug induced gastritis
Doctor :  
you can drink cold milk

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor